It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Here's my problem...I'm on accutane right now, Doctor says i have PCOS. I have high testosterone levels, mild hirusitism (hair allover), and my LH and FSH levels are swiched around. Have had my period for 3-4months. She prescribed Diane-35, a BC pill used for acne but will stabalize my hormones. I have read that after coming off it, many people have gotten worse acne than before and their hormones go nuts a few months after stopping. I am afraid of that. I definitely dont want to risk getting acne after stoping. My question is, will my hormone regulation become dependant on diane after i come off it?? And is there anyway to prevent it either by taking the pills on alternate months or weaning myself off them? Anybody have any good/bad experiences with it??
Thank you all very much and God Bless!





All times are GMT -7. The time now is 06:10 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!